RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 4, Pages 557–570 (Mi mz5161)  

This article is cited in 3 scientific papers (total in 3 papers)

Approximation of Continuous Functions on Complex Banach Spaces

M. A. Mitrofanov

Ya. S. Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, NAS Ukraine

Abstract: We prove a complex analog of Kurzweil's theorem on the approximation of continuous functions on separable Banach spaces admitting a separating polynomial and obtain a complex analog of new results due to Boiso and Hájek.

Keywords: analytic approximation, uniform continuity, Banach space, uniform convergence, analytic function, polyadditive mapping, antilinear functional, symmetric linear operator

DOI: https://doi.org/10.4213/mzm5161

Full text: PDF file (493 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:4, 530–541

Bibliographic databases:

UDC: 517.98
Received: 19.06.2008
Revised: 17.12.2008

Citation: M. A. Mitrofanov, “Approximation of Continuous Functions on Complex Banach Spaces”, Mat. Zametki, 86:4 (2009), 557–570; Math. Notes, 86:4 (2009), 530–541

Citation in format AMSBIB
\Bibitem{Mit09}
\by M.~A.~Mitrofanov
\paper Approximation of Continuous Functions on Complex Banach Spaces
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 4
\pages 557--570
\mathnet{http://mi.mathnet.ru/mz5161}
\crossref{https://doi.org/10.4213/mzm5161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2591348}
\zmath{https://zbmath.org/?q=an:1187.41003}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 4
\pages 530--541
\crossref{https://doi.org/10.1134/S0001434609090302}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271950700030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249099584}


Linking options:
  • http://mi.mathnet.ru/eng/mz5161
  • https://doi.org/10.4213/mzm5161
  • http://mi.mathnet.ru/eng/mz/v86/i4/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zagorodnjuk, M. A. Mitrofanov, “An Analog of Wiener's Theorem for Infinite-Dimensional Banach Spaces”, Math. Notes, 97:2 (2015), 179–189  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Vasylyshyn T.V., “Some Properties of Shift Operators on Algebras Generated By - Polynomials”, Carpathian Math. Publ., 10:1 (2018), 206–212  crossref  mathscinet  zmath  isi
    3. Vasylyshyn T.V., “Symmetric -Polynomials on C-N”, Carpathian Math. Publ., 10:2 (2018), 395–401  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:318
    Full text:72
    References:39
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019